# SDR GAIA99180

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 1070 ACCESS THROUGH AFT BAGGAGE COMPARTMENT.  UPPER FLANGE LOWER SECTION AT APPROXIMATELY LBL 70.5 HAS EVIDENCE OF CORROSION.  REPLACED SECTION OF FLOOR BEAM FROM BLR 39 TO BLR 70.5 AT BS 1070.  REPAIR ACCOMPLISHED IAW SRM 53-10-8 FIG 3.  REF:  N/R 5251.  (X)
